# SDR IPXA11167613

- Difficulty date: June 25, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N141UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0824
- Aircraft time: 10,513 hours, 6,584 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57246554200
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, UPON REPLACEMENT OF T/E CRACKED WEB BELOW NR3 SPOILER, FOUND CRACKED UPPER SKIN AT RIB 9 STA ABX 93, LT WING ACCOMPLISHED REPAIR ON LT WING UPPER SKIN IAW SRM 57-21-12, PARA 4P, FIG 215.
